Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Existence of Green's Function in Riemannian Manifolds

José L. Fernández
Proceedings of the American Mathematical Society
Vol. 96, No. 2 (Feb., 1986), pp. 284-286
DOI: 10.2307/2046168
Stable URL: http://www.jstor.org/stable/2046168
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Existence of Green's Function in Riemannian Manifolds
Preview not available

Abstract

This note provides a sufficient condition of geometric character for the existence of Green's function in an arbitrary complete Riemannian manifold.

Page Thumbnails

  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286